# SDR QXEA0202198

- Difficulty date: December 18, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 2,836 hours, 3,383 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Faulty
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOI - FLIGHT 2341 - CREW DIVERTED TO BOI WHEN THEY RECEIVED A FUSELAGE DOOR WARNING TWICE.  MAINTENANCE INSPECTED AND FOUND THE AFT PASSENGER DOOR FAULTING.  THE DOOR WARNING SYSTEM WIRES FOR THE AFT PASSENGER DOOR WERE CAPPED AND THE RSI WAS CONTINUED.  NO FURTHER DISCREPANCIES WERE NOTED.  AIRCRAFT RETURNED TO SERVICE.
